# SDR AALA201704189011

- Difficulty date: April 15, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 51,794 hours, 20,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR  CORROSION WITH SKIN BULGING TO RIVETS APROXIMATELY 1 X 3 LOCATED AT BS 1016 AND STRINGER S21L IN THE JOINT OF SECTION 47 TO DOME AFT PRESSURE BULKHEAD.    REPAIRED IAW SRM 51-10-02-0G, AND EA 269310.   AIRCRAFT WAS GROUNDED.
